# SDR UPS06848359

- Difficulty date: October 28, 2006
- Submitted: October 30, 2006
- Operation: Air carrier
- Aircraft: N730UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46030
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Dislodged
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ESCAPE SLIDE FELL OUT OF CABIN EXIT DOOR.  REINSTALLED ESCAPE SLIDE PER DC8 AMM REF 25-60-01-2.
